# SDR 07FDEA02795

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54929405
- Condition: Worn
- Location: Bs 1019-1039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCALLOPS ON CABIN SEAT TRACK AT RBL 47.5, STA 1019 TO 1039 CHECKED LIMITS, SEAT TRACK HAS SEVERAL BROKEN SCALLOPS OUT OF LIMITS IAW DC/MD10   SRM 53-70-00 VOL 1 PG 21.  REMOVED OLD TRACK AND INSTALLED NEW TRACK IAW MD-DC10 SRM 53-42-01 VOL 3 PG 13/14 AND 53-70-00 VOL 1 PG 3 AND 4.  ALODINED AND PRIMED TRACK IAW DC/MD-10 SRM 51-21-01 VOL 2 PG 1 AND 4.
